# SDR SWAA2025012080141

- Difficulty date: December 21, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERNAL AREA OUTBOARD FAN COWL ENGINE 2.    REPLACED WEB INTERNAL AREA OUTBOARD FAN COWL ENGINE 2 IAW SRM 51-40-02 AND CMM 71-13-30 REV: 31 VIEW: P SHEET: 10092 AND SHEET: 10110.LENGTH OF CRACK: 0.830 IN.  REPLACED WEB INTERNAL AREA OUTBOARD FAN COWL ENGINE 2 IAW  SRM 51-40-02 AND CMM 71-13-30 REV: 31 VIEW: P SHEET: 10092 AND SHEET: 10110. LENGTH OF CRACK: 0.830 IN. REPLACED WEB INTERNAL AREA OUTBOARD FAN COWL ENG 2 IAW SRM 51-40-02 AND CMM 71-13-30 REV: 31 VIEW: P SHEET: 10092 AND SHEET: 10110.
